# SDR SWAA2022012640877

- Difficulty date: July 4, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TOP CORNER DELAMINATED ON L/H PYLON ACCESS PANEL 434AL / REPAIRED FWD TOP CORNER L/H PYLON ACCESS PANEL 434AL I.A.W SRM 54-50-70-1A-3; I.A.W SRM 51-70-04-2R-6.
